# SDR FDEA201303060502

- Difficulty date: March 6, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N352111
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN THERE ARE NUMEROUS NICKS AND SCRATCHES BETWEEN STR 26 LT AND 26 RT AT BS 680 - 700.  REPAIRED IAW SRM 53-00-01 FIG 201, REPAIR 16. REV 108.  REPAIR IS CAT B, MAJOR.
